I have the Nexplanon for 2yrs now..major hair loss..should I have it taken out?
Question posted by Kjw mom on 21 Dec 2016
Last updated on 25 October 2018 by Vanadium123
Ive had Kyleena for 6months and for the past month I have had major hair loss. Its not listed, but I believe it is common because I have two other friends that are having similar issues. (One is Mirena)
It is listed as a less common side effect here: https://www.drugs.com/sfx/nexplanon-side-effects.html . However the FDA document does not list it but urges you to see your pcp if there are any side effects you are concerned with: https://www.drugs.com/pro/nexplanon.html#S6
I'm not sure where the list came from as two of the side effects seem pretty male oriented "difficulty getting or maintaining an erection" and "difficulty with ejaculation" (okay, I laughed... a lot) all of the rest seem to be directed at women. I would have it removed.
- Nexplanon uses and safety info
- Nexplanon information for Healthcare Professionals (includes dosage details)
- Side effects of Nexplanon (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.